# SDR 97ZZZX2099

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29501
- Make and model: Cessna 172M
- Aircraft serial: 17264117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121593
- Condition: Misinstalled
- Location: V Fin Attach
- Part time: 8,042 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN AFT SPAR TO BULKHEAD CLEARANCE EXCESSIVE.  MAXIMUM CLEARANCE .070 INCH PER CESSNA 172 SM.  P/N 0512159-3 INSTALLED INCORRECTLY OR MACHINED INCORRECTLY BY FACTORY AT LOWER HOLE MACHINE FACE.  MISSING .090 INCH OF MATERIAL.  FIXED BY INSTALLING .090 INCH 204T3 SHIM ON BULKHEAD 0512159-3 AFT FACE.
